# SDR HALA2010030800095

- Difficulty date: March 8, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 28,554 hours, 5,380 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Location: Datalink
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HF DATALINK UNAVAILABLE LEFT HF RADIO.  TESTED LEFT HF DATALINK PER AMM 23-11-00, ALL CHECKS NORMAL.  OK TO CONTINUE.
